Volume 22, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Symmetric products and subgroup lattices

Markus Hausmann

Geometry & Topology 22 (2018) 1547–1591
Abstract

Let G be a finite group. We show that the rational equivariant homotopy groups of symmetric products of the G–equivariant sphere spectrum are naturally isomorphic to the rational homology groups of certain subcomplexes of the subgroup lattice of G.

Keywords
symmetric products of spheres, global equivariant homotopy theory, subgroup lattices
Mathematical Subject Classification 2010
Primary: 55P42, 55P62, 55P91
References
Publication
Received: 27 July 2016
Revised: 4 June 2017
Accepted: 14 July 2017
Published: 16 March 2018
Proposed: Haynes R Miller
Seconded: Jesper Grodal, Peter Teichner
Authors
Markus Hausmann
Department of Mathematical Sciences
University of Copenhagen
København
Denmark